How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4995
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

The dog ate lipator, and amlodipine, aspirin, and multi vitamins

Customer Question

the dog ate lipator, and amlodipine, aspirin, and multi vitamins and calcium, basically our mothers pill box about a weeks worth, happened over night - dog seems fine this morning but do we need to take to vet
Submitted: 7 months ago.
Category: Dog Veterinary
Expert:  Dr. Peter replied 7 months ago.
Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am not set up to make a live call. But, I am happy to answer your question on this thread. First I need to ask you a few questions so that I can be well informed and give you the best advice. 1- Can you list the milligrams in the medications? 2- Ingredients in the multivitamin? 3- How much does she/he weigh? 4- Age? 5- Pre existing medical conditions?